Posted by Jay_Bravest_FaCe on March 11, 2010, at 17:05:08
In reply to Re: sleep faery » floatingbridge, posted by Maxime on March 7, 2010, at 21:24:45
I am really sorry you are having such a tough time. (What really seems odd is that often, when we hit bad times (over the years) we can, eventually, bounce-back....but the pain is still the same.)
I think Lithium is like most psych. drugs, in that it either works, doesn't work, or can really exacerbate our problems. I had a similar response to Lithium as you did. I became very frustrated and angry all the time. I remember phoning up my brother just to argue with him when I was on Lithium. But, to another person, the drug may be a resounding life-saver. I have found this website, http://www.askapatient.com/rateyourmedicine.htm ,
somewhat useful in the ranges of responses to certain meds. It is pretty clear...some of us do great on one combo or med, and it may feel poisonous to another. I hope you can get back to your doctor asap.